# SDR P5CA2017092700340

- Difficulty date: September 27, 2017
- Submitted: September 27, 2017
- Operation: Air carrier
- Aircraft: N647GT
- Make and model: Boeing 767306
- Aircraft serial: 27611
- Aircraft time: 78,543 hours, 19,848 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning Message
- Condition: False Activation
- Location: Cargo
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

EICAS MESSAGE AFTER TAKE OFF, FWD CARGO BACKUP EICAS MESSAGE,  EXTINGUISHED DURING CLIMB.  PERFORMED A BITE TEST OF ZONE TEMP CONTROLLER.  TESTED OK IAW 21-61-00.
